Discussions By Condition: I cannot get a diagnosis.

very frustrated with dr appointments.. so many symptoms

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • July 8, 2009
  • 06:50 AM

hello im a 23yr old white female. i have a deffinate dx of chiari 1 malformation and a syrnix.. i had a decompression surgery 2yr ago.. took care of my headaches and most symptoms.. i thought i could lead a normal life.. around christmas time i started getting dizzy spells and alot of joint pain all throught my body and swollen lymphnodes.. ive been seeing a neorologist about twice a month.. she decided it might be neuropathy.. did mri and emg... started me on tegretol er, mecalizne, and vicodin.. that was a nightmare.. it seemed to help a lil until i started running a high fever and felt like i was dieing.. of course i would be the rare one that was being sent into liver failure as a side affect of the tegretol.. so i stopped that.. continued mec and vic till my liver counts were normal.. no i take neurotin 900mg 3 times a day and vicodin.. the dizzyness and headaches have stopped but i have severe joint pain fatigue hair loss swollen lymphnodes and ive been sleep walking......... never mind that with all the neurotin and vic i been taking i cant hardly remember my name half the time... im so sick of blood tests scans and seeing doctors... i wish i could get an answer.. i work as a nurses aide in a nursing home and all this makes my job even harder.. i love helping them and dont want to have to change what im doing just to let my body win... so if anyone can help please do...


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?